# SDR 2005UALA01425

- Difficulty date: December 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 12,806 hours, 4,994 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR OVER THE DOOR EMERGENCY LIGHT INOP, EXIT SIGN WORKS NORMAL.  FOUND LIGHT MISWIRED.  ADJ WIRE CONNECTION OPS CHECK GOOD.
